American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E11) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Santiago R. Simanca. Hilbert-Perelman's functional and Lagrange multipliers. Proc. Amer. Math. Soc. 140 (2012) 4309-4318.
Abstract, references, and article information
View Article: PDF

[2] L. L. de Lima, P. Piccione and M. Zedda. A note on the uniqueness of solutions for the Yamabe problem. Proc. Amer. Math. Soc. 140 (2012) 4351-4357.
Abstract, references, and article information
View Article: PDF

[3] Bin Zhou and Xiaohua Zhu. $K$-stability on toric manifolds. Proc. Amer. Math. Soc. 136 (2008) 3301-3307. MR 2407096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Valentino Tosatti. On the critical points of the $E_k$ functionals in Kähler geometry. Proc. Amer. Math. Soc. 135 (2007) 3985-3988. MR 2341949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Ahmad El Soufi and Saïd Ilias. Extremal metrics for the first eigenvalue of the Laplacian in a conformal class. Proc. Amer. Math. Soc. 131 (2003) 1611-1618. MR 1950293.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Santiago R. Simanca. A $\text{K}$-energy characterization of extremal Kähler metrics. Proc. Amer. Math. Soc. 128 (2000) 1531-1535. MR 1664359.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Thomas P. Branson and Bent Ørsted. Explicit functional determinants in four dimensions . Proc. Amer. Math. Soc. 113 (1991) 669-682. MR 1050018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael D. Hvidsten and Philippe Tondeur. A characterization of harmonic foliations by variations of the metric . Proc. Amer. Math. Soc. 98 (1986) 359-362. MR 854047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1